MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY C CREATININE2; ALKALINE PICRATE, COLORIMETRY, CREATININE

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY C CREATININE2; ALKALINE PICRATE, COLORIMETRY, CREATININE
Catalog Number 04T91-20
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely elevated creatinine 2 results generated on the alinity c processing module for one sample.The following results were provided: sid (b)(6); initial result = 3.78 mg/dl, repeat result on siemens exl = 0.86 mg/dl no impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation for false elevated creatinine2 results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and in house testing.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Review of tracking and trending for the creatinine2 assay did not identify an increase in complaint activity related to the complaint issue.Additionally, an increase in complaint activity was not identified for reagent lot 68108ud00.The device history record review did not identify any non-conformances and deviations related to the likely cause lot number and complaint issue.Accuracy testing was performed to evaluate the performance of the reagent lot 68108ud00.All validity and acceptance criteria as per the protocol were met and the product is performing as expected.Labeling was reviewed and sufficiently addresses the customer's issue.A sample integrity issue was acknowledged by the customer as the sample contained particulate matter and gel clots.For accurate results, serum and plasma specimens should be free of fibrin, red blood cells, and other particulate matter.To ensure consistency in results, specimens should be recentrifuged prior to testing if they contain fibrin, red blood cells, or other particulate matter.If fibrin, red blood cells, or other particulate matter are observed, samples should be mixed by low-speed vortex or by inverting 10 times prior to recentrifugation.Based on the information within the complaint record, the device met performance specifications and performed as intended at the customer site, therefore there is no systemic issue or deficiency with the creatinine2 reagent kit for lot number 68108ud00 was identified.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely elevated creatinine2 results generated on the alinity c processing module for one sample.The following results were provided: sid (b)(6), initial result = 3.78 mg/dl, repeat result on siemens exl = 0.86 mg/dl no impact to patient management was reported.

Brand Name
ALINITY C CREATININE2
Common Device Name
ALKALINE PICRATE, COLORIMETRY, CREATININE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key22070088
Report Number3005094123-2025-00249
Device Sequence Number9500788
Product Code CGX
UDI-Device Identifier00380740159528
UDI-Public(01)00380740159528(17)251130(10)68108UD00
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K210452
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Catalogue Number04T91-20
Device Lot Number68108UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2025
Supplement Date Received by Manufacturer06/20/2025
Initial Report FDA Received Date05/22/2025
Supplement Report FDA Received Date06/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/08/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, (B)(6); ALNTY C PROCESSING MODU, 03R67-01, (B)(6)
Patient SexUnknown